Inventiones mathematicae

, Volume 110, Issue 1, pp 473–543

An arithmetic Riemann-Roch theorem

  • Henri Gillet
  • Christophe Soulé
Article
  • 438 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Henri Gillet
    • 1
  • Christophe Soulé
    • 2
  1. 1.Department of MathematicsUniversity of Illinois at ChicagoChicagoUSA
  2. 2.I.H.E.S. and C.N.R.S. MathématiquesBures-Sur-YvetteFrance

Personalised recommendations